M. Mursaleen

Search this author in Google Scholar


Articles: 1

Lacunary $\mathcal{I}$-convergent and lacunary $\mathcal{I}$-bounded sequence spaces defined by a Musielak-Orlicz function over $n$-normed spaces

M. Mursaleen, Sunil K. Sharma

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 24 (2018), no. 4, 370-380

In the present paper we defined $\mathcal{I}$-convergent and $\mathcal{I}$-bounded sequence spaces defined by a Musielak-Orlicz function $\mathcal{M} = (M_k)$ over $n$-normed spaces. We also make an effort to study some topological properties and prove some inclusion relation between these spaces.


All Issues